Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Derived functors of unitary highest weight modules at reduction points


Author: Pierluigi Möseneder Frajria
Journal: Trans. Amer. Math. Soc. 327 (1991), 703-738
MSC: Primary 22E47; Secondary 22E46
DOI: https://doi.org/10.1090/S0002-9947-1991-1024771-8
MathSciNet review: 1024771
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The derived functors introduced by Zuckerman are applied to the unitary highest weight modules of the Hermitian symmetric pairs of classical type. The construction yields "small" unitary representations which do not have a highest weight.

The infinitesimal character parameter of the modules we consider is such that their derived functors are nontrivial in more than one degree; at the extreme degrees where the cohomology is nonvanishing, it is possible to determine the $ {\mathbf{K}}$-spectrum of the resulting representations completely. Using this information it is shown that, in most cases, the derived functor modules are unitary, irreducible, and not of highest weight type. Their infinitesimal character and lowest $ {\mathbf{K}}$-type are also easily computed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E47, 22E46

Retrieve articles in all journals with MSC: 22E47, 22E46


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-1024771-8
Article copyright: © Copyright 1991 American Mathematical Society